# SDR FDEA201103291238

- Difficulty date: March 29, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 19,178 hours, 10,478 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP RIB 25A HORIZ UPPER FLANGE FOUND APPROX (1) INCH CRACKED.  REMOVED AND REPLACED PER DRAWINGS: A5796000, 27A57960110 AND 57A5796005.   ACCOMPLISHED FEDEX E.A. 6-5750-143558.    REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
